# SDR 2008UALA01254

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 50,081 hours, 17,524 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lifter
- Condition: Worn
- Location: Door 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R IS HARD TO ARM.  FOUND AFT LIFTER ASSY WORN. FOUND METAL BURRS ON SLIDER. FILED OFF BURRS AND CLEANED SLIDERS, DOOR ARMS AND DISARMS NORMALLY.
